# SDR AALA202302132645

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 27,401 hours, 10,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT CABIN EMERGENCY FLOOD LIGHT NEAR LAVATORY D HAS ONE INOPERATIVE BULB. REPLACED BULB PER AMM 33-51-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
